# SDR SWAA2020052675209

- Difficulty date: May 5, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,852 hours, 11,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT THRESHOLD WEB HAS CORROSION AT MULTIPLE LOCATIONS. (MARKED).  REMOVED AND REPLACED THRESHOLD WEB PER SRM 51-40-02 P/N 654A0003-5B.
